Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 11, Issue 3, Pages 391-396
http://dx.doi.org/10.1155/S104895339800032X

Covariance and relaxation time in finite Markov chains

University of Rochester, William E. Simon Graduate School of Business Administration, Rochester 14627, NY, USA

Received 1 February 1998; Revised 1 March 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Julian Keilson, “Covariance and relaxation time in finite Markov chains,” Journal of Applied Mathematics and Stochastic Analysis, vol. 11, no. 3, pp. 391-396, 1998. https://doi.org/10.1155/S104895339800032X.